# SDR 21GA20221019005

- Difficulty date: October 12, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 86,456 hours, 25,874 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Part time: 86,456 hours, 25,874 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH KEEL BEAM INBOARD LOWER CHORD AT STA 1032 AND 1072, LBL10.
